# SDR Z5FA052810N423CS1

- Difficulty date: May 28, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N423CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0121
- Aircraft time: 2,837 hours, 2,056 cycles
- Engine: Wilint FJ443A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TEN MILES OUT ON APPROACH, CREW NOTICED BAGGAGE SMOKE ANNUNCIATION, AFTER RUNNING AFM EMERGENCY CHECK LIST, CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  AFTER TOUCHDOWN CREW STOPPED ACFT ON CROSSING RUNWAY AND EVACUATED THE ACFT.  FIRE RESCUE PERSONNEL INSPECTED ACFT AND COULD FIND NO EVIDENCE OF SMOKE OR FIRE OR CAUSE FOR THE WARNING ACFT TAXIED TO FBO.  ON-SITE MX PERSONNEL INSPECTED SMOKE DETECTION SYS, CLEANED ALL DETECTOR CONNECTORS AND COULD NOT DUPLICATE DISCREPANCY. MX COORDINATOR REQUESTED FOR REPLACEMENT OF THE SMOKE DETECTOR HEATER 9914772-1 AND TEMPERATURE SWITCH M1024015144.  ITEMS REPLACED AS PRECAUTIONARY ACTION. SYS TESTED SATISFACTORY BY MX PERSONNEL AND ACFT WAS RETURNED TO SERVICE.
